MAUDE Adverse Event Report: IRHYTHM TECHNOLOGIES, INC ZIO MONITOR; RECORDER, MAGNETIC TAPE, MEDICAL

IRHYTHM TECHNOLOGIES, INC ZIO MONITOR; RECORDER, MAGNETIC TAPE, MEDICAL
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the complaint revealed that the patient wore the zio monitor for 7 of the 14-day prescribed wear period.The patient does not have sensitive skin and does not have a history of reaction to medical adhesive.The patient indicated a latex allergy.The zio monitor is not manufactured with natural rubber latex.The cause of the reported event cannot be determined.However, skin irritation is a known inherent risk of the device.Zio monitor clinical reference manual warnings state the following: do not use the zio monitor on patients with known allergic reaction to adhesives or hydrogels or with family history of adhesive skin allergies.Patient may experience skin irritation.If skin irritation such as severe redness, itching or allergic symptoms develop, remove the zio monitor from the patient¿s chest.This event is being reported per 21cfr803 as a serious injury.This report does not constitute an admission by rhythm that the product described in this report has any defects, or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.
 
Event or Problem Description
The patient presented to the emergency room (er) with skin irritation, allegedly caused by the zio monitor.The patient experienced a rash and itching at the application site.While at the er the patient reported being evaluated by a healthcare provider, who prescribed an unspecified medication.

Brand Name
ZIO MONITOR
Common Device Name
RECORDER, MAGNETIC TAPE, MEDICAL
Manufacturer (Section D)
IRHYTHM TECHNOLOGIES, INC
699 8th st suite 600
san francisco CA 94103
Manufacturer (Section G)
IRHYTHM TECHNOLOGIES, INC
6550 katella avenue, suite 200
cypress CA 90630
Manufacturer Contact
tara mackinnon
699 8th st suite 600
san francisco, CA 94103
6094600577
MDR Report Key24999737
Report Number3007208829-2026-00157
Device Sequence Number13020250
Product Code DSH
UDI-Device Identifier00869770000241
UDI-Public(01)00869770000241(17)260803
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/03/2026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale